MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device eval by manufacturer: returned product consisted of an eluvia self-expanding stent system from batch 24285492.The shelf box and device pouch were also returned for analysis.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual and microscopic examination revealed no damages.The device pouch label was held over a light and the batch number underneath was visible.Inspection of the remainder of the device revealed no other damage or irregularities.Product analysis confirmed the label underneath has the batch number matching the returned device.
 
Event or Problem Description
It was reported that the stent inside the packaging was the incorrect size.An eluvia drug-eluting vascular stent system was selected for use in a procedure within the superficial femoral artery (sfa).The target lesion was 100mm long.During preparation, the packaging was opened, and the device inside was the incorrect size.The package was labeled 6mm x 100mm, but the stent size was determined to be 6mm x 40mm by balloon comparison.It was noted that the inner pouch matched the outer carton/shelf carton.The 6mm x 40mm stent was implanted anyway to avoid waste.No patient complications were reported.
 
Event or Problem Description
It was reported that the stent inside the packaging was the incorrect size.An eluvia drug-eluting vascular stent system was selected for use in a procedure within the superficial femoral artery (sfa).The target lesion was 100mm long.During preparation, the packaging was opened, and the device inside was the incorrect size.The package was labeled 6mm x 100mm, but the stent size was determined to be 6mm x 40mm by balloon comparison.It was noted that the inner pouch matched the outer carton/shelf carton.The 6mm x 40mm stent was implanted anyway to avoid waste.No patient complications were reported.It was further reported that a drug-coated balloon was used to treat the additional lesion length.
 
Additional Manufacturer Narrative
A2: age at time of event - 18 years or older.Device eval by manufacturer: returned product consisted of an eluvia self-expanding stent system from batch 24285492.The shelf box and device pouch were also returned for analysis.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual and microscopic examination revealed no damages.The device pouch label was held over a light and the batch number underneath was visible.Inspection of the remainder of the device revealed no other damage or irregularities.Product analysis confirmed the label underneath has the batch number matching the returned device.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11465824
Report Number2134265-2021-02979
Device Sequence Number19820248
Product Code NIU
UDI-Device Identifier08714729876571
UDI-Public08714729876571
Combination Product (Y/N)Y
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0025838357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;